# SDR CALA2023111503365

- Difficulty date: November 10, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 94,082 hours, 19,940 cycles
- System (JASC): 3140 · Central Computers
- Part: Clutch
- Part number: 254N11871
- Part serial: NA
- Condition: Out Of Adjust
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECTED T.O. 50 KIAS DUE TO SPOILERS EICAS MESSAGE WILL NOT ALWAYS DRIVE TO THE DEPLOY POSITION AND DOES NOT ALWAYS STOW WHEN THROTTLE LEVER IS MOVED FWD.   YOU CAN SEE  AND HEAR SPEEDBRAKE HANDLE ACTUATOR DRIVE,  BUT HANDLE DOES NOT ALWAYS MOVE INSPECTED FOR INSTALLATION AND SECURITY OF CONTROL ROD BETWEEN SPEED BRAKE LEVER AND SPEED BRAKE MECHANISM  REF AMM 27-62-00. FOUND SPEED BREAK LEVER  OUT OF ADJUSTMENT REF AMM 27-62-00-825 AT CONNECTOR D117 PIN 12 ADJUSTED SPEEDBRAKE LEVER  ROD END REF MM 27-62-00.  SWITCH S493 NEEDS ADJUSTMENT FOR SWITCH S493. HAVE NO GROUND AT AT CONNECTOR NOW OPENS AND CLOSES CORRECTLY WITH SPEEDBRAKE LEVER. D117 REF WDM 31-51-41 ACCOMPLISHED SPEEDBRAKE MECHANISM TEST PER MM 27-62-02.  TEST PASSED.  HOWEVER,  WHEN DEPLOYING REVERSERS,  SPEEDBRAKE HANDLE REMOVED AUTO SPEEDBRAKE MECHANISM AND ITS COMPONENTS ( NO BACK CLUTCH AND ACTUATOR) REF AMM 27-62-02-022-008.  REPLACED NO-BACK CLUTCH PER MM 27-62-02 AND TESTED PER SAME MM 27-62-02.  AUTO SPEEDBRAKE SYSTEM CHECKS NORMAL
